SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

weight gain after steroid shots before nerve burn procedure

Started by Liposuction on 12/09/2015 12:49pm

Hi everyone,

has anyone experienced weight gain or weight loss STALL after the diagnostic test performed before a nerve burn procedure//

i had that done 2 weeks ago at the same time i started my holiday diets(lol) and have gained instead of lose.. i have been to the gym everyday only to walk and use the sauna and whirlpool for lower back pain. however, i have noticed that i gained everyday along with bloating and just feeling miserable.. it finally dawned on me that it can be from the cortisone/ steroid shots that i got 2 weeks ago i went from 217 to 225 and this morning i was back to 217.8 i feel great about that but i just wanted to know if anyone experienced this after the injections and is there anything i can do to either prevent it or lose it faster. i go next week for the nerve burning i hope this doesnt happen again.

thanks in advance

Best Responses
There are no responses to this discussion.
Do you find this discussion helpful?
0
SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete